# SDR HALA2016051000179

- Difficulty date: May 10, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 26,755 hours, 4,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part serial: CORRODED
- Condition: Corroded
- Location: Frames 62-71
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FRAMES 62-71, Y1959 HAS AREAS OF CORROSION.  CORROSION REMOVED IAW SRM 51-74-00, REV 89.  SEAT TRACK REPLACED IAW SRM 51-72-11, REV 89 AND DWGS F5347850 AND F53477040.
